Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 41, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 4, 2010, 9:21 AM EDT. It took effect at Jun 5, 2010, 4:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2010, 9:21 AM EDT (13:21 UTC)
- In effect from
- Jun 5, 2010, 4:00 AM EDT
- Expired
- Jun 5, 2010, 3:27 PM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
299 WHUS71 KBUF 041321 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 921 AM EDT FRI JUN 4 2010 LEZ040-041-042130- /O.NEW.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 921 AM EDT FRI JUN 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY. LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
611 WHUS71 KBUF 041948 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT FRI JUN 4 2010 LEZ040-041-050400- /O.CON.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 348 PM EDT FRI JUN 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY. LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJP/HITCHCOCK
888 WHUS71 KBUF 050148 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 948 PM EDT FRI JUN 4 2010 LEZ040-041-051000- /O.CON.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 948 PM EDT FRI JUN 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY. LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
408 WHUS71 KBUF 050828 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 428 AM EDT SAT JUN 5 2010 LEZ040-041-051630- /O.CON.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 428 AM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. LOW PRESSURE TRACKING NORTH OF LAKE ONTARIO THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS...AFTER 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
755 WHUS71 KBUF 051350 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 950 AM EDT SAT JUN 5 2010 LEZ040-041-052000- /O.CON.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 950 AM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. LOW PRESSURE TRACKING NORTH OF LAKE ONTARIO THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS...AFTER 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
488 WHUS71 KBUF 051927 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 327 PM EDT SAT JUN 5 2010 ...GUSTY NORTHERLY WINDS FOR SUNDAY... .LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. LEZ040-041-052030- /O.CAN.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL CONTINUE TO WEAKEN THIS EVENING. WAVES WILL SUBSIDE. $$ LOZ042-043-060330- /O.NEW.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-060330- /O.NEW.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 7:48 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 4, 7:48 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 748 AM EDT FRI JUN 4 2010 .SYNOPSIS... WEAK HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY WITH DRIER AIR. ANOTHER AREA OF LOW PRESSURE MOVING EAST FROM THE CENTRAL GREAT LAKES WILL BRING MORE UNSETTLED WEATHER TONIGHT AND SATURDAY. WEAK HIGH PRESSURE WILL FOLLOW LATER SATURDAY AND SATURDAY EVENING. ANOTHER LOW MOVING EAST FROM OHIO WILL BRING A THREAT OF MORE SHOWERS LATER SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... LOW CLOUDS WITH SOME PATCHY FOG MAINLY ACROSS THE SOUTHERN TIER EARLY THIS MORNING SHOULD GIVE WAY TO INCREASING SUNSHINE LATER THIS MORNING AS HIGH PRESSURE BUILDS EAST FROM LAKE HURON. HIGH CLOUDS WILL BEGIN TO INCREASE ACROSS WESTERN NY DURING THE AFTERNOON IN ADVANCE OF THE NEXT SYSTEM. WILL BRING IN A LOW CHC SHWR/TSTM LATE ACROSS CHAU COUNTY. EXPECT HIGHS TODAY IN THE MID TO UPPER 70S. TONIGHT, THE LOW IS FORECAST TO TRACK EAST ACROSS LAKE ONTARIO OVERNIGHT AND BRING AN INCREASING THREAT OF SHOWERS AND TSTMS FROM WEST TO EAST. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE LOWER LKS REGION THIS EVENING AS TSTM ACTIVITY MOVES EAST FROM MICHIGAN AND SOUTHERN ONTARIO LATER TODAY. IF THE STRONGER STORMS PERSIST AS THEY MOVE INTO OUR REGION THIS EVENING THEY SHLD WEAKEN AS THEY MOVE EAST ACROSS THE AREA TONIGHT. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... JET ENERGY CURRENTLY MOVING THROUGH THE PACIFIC NORTHWEST/NORTHERN ROCKIES WILL IMPACT THE GREAT LAKES/SOUTHERN ONTARIO REGION DURING THE WEEKEND. MAIN UPPER WAVE WILL REMAIN NORTH OF THE AREA ACROSS SOUTHERN ONTARIO/QUEBEC...BUT AN IMPRESSIVE 120 KNOT PLUS UPPER LEVEL JET STREAK WILL BE PUSHING JUST NORTH OF THE AREA SATURDAY... WITH THE SURFACE REFLECTION TRACKING FROM SOUTHERN ONTARIO THROUGH NORTHERN NEW YORK INTO NEW ENGLAND DURING SATURDAY. ASSOCIATED COLD FRONT MAKING ITS WAY ACROSS THE AREA EARLY IN THE DAY WITH A PERIOD OF DRIER AIR PUSHING INTO THE REGION BEHIND IT. THIS WILL ALLOW PRECIPITATION TO DIMINISH FROM WEST TO EAST. LINGERING LOW LEVEL MOISTURE COMBINED WITH DIURNAL HEATING COULD TRIGGER SOME REDEVELOPMENT DURING THE AFTERNOON. COLD FRONT LOOKS TO STALL JUST SOUTH OF THE AREA SATURDAY NIGHT AND SUNDAY. NEXT UPSTREAM AND STRONGER UPPER WAVE/ROUGH ADVANCING TOWARD THE SOUTHERN GREAT LAKES WILL DEVELOP AN ADDITIONAL SURFACE WAVE ALONG THE FRONTAL BOUNDARY. MODELS SIMILAR IN DEVELOPING SIGNIFICANT MID LEVEL FRONTOGENETIC FORCING ALONG THE FRONT AND AHEAD OF THE WAVE. MODELS HOWEVER DIFFERING GREATLY IN PLACEMENT OF A TIGHT MOISTURE GRADIENT. NAM AND ECMWF PLACING AXIS OF HIGHER QPF SOUTH OF THE AREA...WHILE THE GFS PLACES A QPF BULLSEYE ON WESTERN/CENTRAL NEW YORK. WE THINK THE GFS IS LIKELY TOO FAR NORTH WITH ITS QPF MAXIMUM AND HAVE TRENDED FORECAST CLOSER TO THE NAM AND ECMWF...BUT WITH THE BOUNDARY IN THE VICINITY AND SURFACE WAVE TRACKING JUST TO THE SOUTH HAVE HAVE RAMPED UP PROBABILITIES ESPECIALLY ALONG THE SOUTHERN TIER. COOLER CYCLONIC FLOW ALONG WITH PLENTY OF CLOUDS AND PRECIPITATION SHOULD KEEP TEMPERATURES IN THE 60S FOR MOST AREAS SUNDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... LATEST MODEL RUNS AND ENSEMBLES CONTINUE TO DEPICT A DEPARTING UPPER LEVEL TROUGH OVER EASTERN CANADA AND THE LOWER LAKES REGION AT THE BEGINNING OF THIS PERIOD WITH A ZONAL PACIFIC FLOW WESTWARD TO THE COAST. THIS WILL RESULT IN SLIGHTLY COOLER THAN NORMAL TEMPERATURES MONDAY WITH A SLOW MODERATION TO NEAR NORMAL LEVELS THROUGH THE REST OF THE PERIOD. AS FAR AS PRECIPITATION POTENTIAL GOES WE WILL CONTINUE TO FORECAST DRY WEATHER FOR MONDAY AND TUESDAY WITH A SURFACE HIGH AND DRY AIR CRESTING OVER THE REGION. A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL FLOW IS FORECAST TO MOVE INTO THE UPPER LAKES WEDNESDAY. WE WILL CARRY CHANCE POPS FOR WEDNESDAY AND THURSDAY AS THE TROUGH MOVES EAST. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... MAINLY MVFR TO IFR CONDITIONS IN LOWER CLOUDS AND FOG WILL START OUT OVER MUCH OF THE REGION THIS MORNING WITH SOME PTCHY DRIZZLE AS WELL ACROSS PORTIONS OF WESTERN NEW YORK. THERE COULD EVEN BE SOME LCL LIFR CONDITIONS IN THE NIAGARA FRONTIER FOR THE FIST COUPLE OF HRS OF THE TAF PERIOD. DRIER AIR ADVECTING IN FROM SOUTHERN ONTARIO SHLD ALLOW CONDITIONS TO IMPROVE TO VFR BY LATE MORNING AND CONTINUING THROUGH THE AFTERNOON. SOME CONVECTION MAY MOVE INTO SW PORTIONS OF THE REGION ARND KJHW AFTER ARND 21Z AND DURG THE EVENING OVER THE REST OF THE WESTERN PORTIONS OF THE REGION AND SPREADING TO EASTERN AREAS AFTER AROUND 06Z. HAVE MENTIONED CB IN THE TAFS AFT 00Z-01Z IN THE WEST AND AFTER ARND 07Z EAST OF LK ONTARIO. OUTLOOK... SATURDAY...BECOMING VFR. SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. MONDAY AND TUESDAY...VFR. && .MARINE... SW WINDS AHEAD OF THE LOW ON LK ERIE ARE EXPECTED TO INCREASE ENOUGH LATE TONIGHT INTO SATURDAY MORNING THAT SMALL CRAFT ADVSRYS WILL LKLY BE NEEDED. WINDS SHLD BECOME WESTERLY BEHIND THE LOW SATURDAY AND GRADUALLY SUBSIDE SATURDAY AFTERNOON. ON LK ONTARIO SOUTHERLY WINDS WILL INCREASE EARLY SATURDAY AND THEN SHIFT TO THE SOUTHWEST AND THEN BECOME NORTHWEST BEHIND THE LOW SATURDAY AFTERNOON. AT THIS TIME CONDITIONS SHLD STAY BELOW SMALL CRAFT ADVSRYS ON LK ONTARIO. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJP NEAR TERM...JJP SHORT TERM...TMA LONG TERM...SAGE AVIATION...JJP/TMA MARINE...JJP
Hazardous weather outlook, Jun 4, 5:49 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 549 AM EDT FRI JUN 4 2010 NYZ001>008-010>014-019>021-085-051000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 549 AM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WESTERN AND CENTRAL NEW YORK TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-051000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 549 AM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.